MAUDE Adverse Event Report: FHC, INC, MICROTARGETING ELECTRODE; DEPTH ELECTRODE

FHC, INC, MICROTARGETING ELECTRODE; DEPTH ELECTRODE
Model Number FC2001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage, Subdural (1894)
Date of Event 10/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
Product used: fc2001, lot # 221236 - microtargeting electrode.During the use of the microtargeting electrode on (b)(6) 2016, the patient had a cerebral hemorrhage.Event was described as follows: after a lead was positioned in the right side, miniature potential in the left side was measured.Multi-technique method was conducted, and 2 tracks of center and postero were recorded.Waves could not be confirmed at depth of stn target (stn waves seemed to appear partly but were unstable).Sn waves seemed to be identified at plus 1.5mm to 5 mm on the postero side.Tracks were changed to latte and antelo to measure again.Although impedance declined at 1200 ohms on latte side and around 700 ohms on antelo side, the procedure was continued.At re-measurement, even small typical background waves were identified.The patient experienced motor function and consciousness level in depression on the left side of the body.The procedure was aborted.Ct scan images identified cerebral hemorrhage.The patient was placed under monitoring the customer did not consider that the reported product caused the event issue.

Brand Name
MICROTARGETING ELECTRODE
Common Device Name
DEPTH ELECTRODE
Manufacturer (Section D)
FHC, INC,
1201 main street
bowdoin ME 04287
MDR Report Key6128176
Report Number3002250546-2016-00003
Device Sequence Number255321
Product Code GZL
UDI-Device Identifier10873263001261
UDI-Public10873263001261
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K033173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberFC2001
Device Lot Number221236
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2016
Initial Report FDA Received Date11/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;